MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VACCESS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. VACCESS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number VA8094R
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported malfunction, the device was returned to bd for evaluation.A visual inspection found a complete circumferential break in the outer catheter shaft at the proximal balloon joint; the inner polyimide guidewire lumen remained intact.Therefore, the investigation is confirmed for a break.However, a visual inspection did not find the reported material deformation; therefore, the investigation is unconfirmed for the reported material deformation.The definitive root cause for the reported break and material deformation could not be determined based upon available information.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported information indicated that model va8094r pta balloon dilatation catheter allegedly experienced a break and material deformation.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The patient¿s age, weight, and gender were not provided.

Brand Name
VACCESS PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8817083
Report Number2020394-2019-01751
Device Sequence Number19589865
Product Code DQY
UDI-Device Identifier00801741059995
UDI-Public(01)00801741059995
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberVA8094R
Device Catalogue NumberVA8094R
Device Lot Number93XC0152
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/23/2019
Patient Sequence Number1